# SDR ASOA2014111411661

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HAND RAIL CHAFED BY WHEEL STRUT.  BLENDED SMOOTH IAW SRM 51-12-00-001-001-A01.  COMPLIED WITH STS EA37-2014-050, SECTION 1, PERMANENT REPAIR STEPS 1A THROUGH 1D.
